# SDR SWAA2021081342170

- Difficulty date: April 8, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER PANEL 333AB RED THIN RUBBER SEAL ATTACHED TO THIN METAL ANGLE IS DEBONDED DOT 124-023 / REMOVED AND REPLACED LT HORIZONTAL STAB PANEL 333AB (2EA) SEAL ASSY IN REF TO BOEING SRM 51-40-02-0G-0
